Alert archive / New Mexico / Red Flag Warnings in 2016
Red Flag Warning 31, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Jul 10, 2016, 4:39 AM MDT for 12 counties in New Mexico. It took effect at Jul 11, 2016, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 10, 2016, 4:39 AM MDT (10:39 UTC)
- In effect from
- Jul 11, 2016, 12:00 PM MDT
- Expired
- Jul 11, 2016, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 34 km from the middle of the area, began a volume at 10:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 10.7 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 221 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 4232 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
741 WWUS85 KABQ 101039 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 439 AM MDT SUN JUL 10 2016 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM MDT TODAY FOR WESTERN...NORTHERN AND EASTERN AREAS DUE TO STRONG WINDS...LOW HUMIDITIES AND AN UNSTABLE ATMOSPHERE... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT MONDAY MOST AREAS DUE TO TO STRONG WINDS...LOW HUMIDITIES AND A VERY UNSTABLE ATMOSPHERE... .AN EXTREMELY RARE PERIOD OF CRITICAL FIRE WEATHER CONDITIONS FOR JULY IS EXPECTED TODAY AND MONDAY. AN UNSEASONABLY STRONG STORM WILL TRACK NORTH OF NEW MEXICO PRODUCING STRONG WINDS ALOFT BY JULY STANDARDS. THESE STRONGER WINDS ALOFT WILL MIX DOWN TO THE SURFACE TODAY AND MONDAY THEN COMBINE WITH A VERY DRY AND UNSTABLE ATMOSPHERE AND ABOVE NORMAL TEMPERATURES TO CREATE CRITICAL FIRE CONDITIONS BEGINNING TODAY AND PEAKING ON MONDAY. ADDITIONALLY... THE THREAT OF DRY LIGHTING CONTINUES TODAY AND THE RECENT VERY WARM AND RELATIVELY INACTIVE WEATHER PATTERN HAS RESULTED IN DRY FUELS. WINDS WILL RELAX TUESDAY AND WEDNESDAY BUT THE VERY DRY AND UNSTABLE CONDITIONS WILL PERSIST. NMZ101-105-108-110200- /O.UPG.KABQ.FW.A.0032.160710T2000Z-160711T0200Z/ /O.UPG.KABQ.FW.A.0033.160711T2000Z-160712T0200Z/ /O.NEW.KABQ.FW.W.0031.160711T1800Z-160712T0200Z/ /O.EXA.KABQ.FW.W.0030.160710T2000Z-160711T0200Z/ NORTHWEST PLATEAU-NORTHWEST HIGHLANDS-EAST CENTRAL PLAINS- 439 AM MDT SUN JUL 10 2016 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM NOON TO 8 PM MDT MONDAY. THE FIRE WEATHER WATCHES ARE NO LONGER IN EFFECT. * AREA AND TIMING...NORTHWEST PLATEAU AND HIGHLANDS...AND EAST CENTRAL PLAINS TODAY AND MONDAY AFTERNOON AND EARLY EVENING. * 20 FOOT WINDS...SOUTHWEST 15 TO 20 MPH WITH GUSTS TO 30 MPH TODAY. WEST 15 TO 25 MPH WITH GUSTS TO 35 MPH ON MONDAY. * RELATIVE HUMIDITY...9 TO 16 PERCENT TODAY AND 8 TO 13 PERCENT ON MONDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ102-110200- /O.UPG.KABQ.FW.A.0033.160711T2000Z-160712T0200Z/ /O.NEW.KABQ.FW.W.0031.160711T1800Z-160712T0200Z/ /O.EXA.KABQ.FW.W.0030.160710T2000Z-160711T0200Z/ NORTH CENTRAL MOUNTAINS- 439 AM MDT SUN JUL 10 2016 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM NOON TO 8 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...MAINLY MID SLOPE AREAS OF THE NORTH CENTRAL MOUNTAINS BEGINNING DURING THE AFTERNOON HOURS TODAY AND AROUND NOON ON MONDAY AND CONTINUING INTO THE EVENING HOURS BOTH DAYS. * 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 30 MPH TODAY. WEST 20 TO 25 MPH WITH GUSTS TO 40 MPH ON MONDAY. WINDS TO BE STRONGEST OVER THE HIGHER TERRAIN. * RELATIVE HUMIDITY...10 TO 16 PERCENT TODAY AND 9 T0 15 PERCENT ON MONDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ103-104-110200- /O.UPG.KABQ.FW.A.0033.160711T2000Z-160712T0200Z/ /O.NEW.KABQ.FW.W.0031.160711T1800Z-160712T0200Z/ /O.CON.KABQ.FW.W.0030.160710T2000Z-160711T0200Z/ NORTHEAST HIGHLANDS-NORTHEAST PLAINS- 439 AM MDT SUN JUL 10 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM NOON TO 8 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...NORTHEAST HIGHLANDS AND PLAINS TODAY AND MONDAY AFTERNOON AND EARLY EVENING. * 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 35 MPH TODAY AND WEST 20 TO 30 MPH WITH GUSTS TO 45 MPH ON MONDAY. * RELATIVE HUMIDITY...10 TO 15 PERCENT TODAY AND 8 TO 12 PERCENT MONDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ106-107-109-110200- /O.UPG.KABQ.FW.A.0033.160711T2000Z-160712T0200Z/ /O.NEW.KABQ.FW.W.0031.160711T1800Z-160712T0200Z/ MIDDLE RIO GRANDE VALLEY-SANDIA...MANZANO AND GALLINAS MOUNTAINS- WEST CENTRAL HIGHLANDS- 439 AM MDT SUN JUL 10 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...PORTIONS OF THE MIDDLE RIO GRANDE VALLEY... THE MANZANO AND GALLINAS MOUNTAINS AND PORTIONS OF THE WEST CENTRAL HIGHLANDS INCLUDING NORTHERN CATRON AND NORTHWEST SOCORRO COUNTIES MONDAY AFTERNOON INTO MONDAY EVENING. * 20 FOOT WINDS...WEST 15 TO 25 MPH WITH GUSTS TO 40 MPH. WINDS WILL BE STRONGEST OVER THE HIGHER TERRAIN AND EAST OF THE CENTRAL TERRAIN * RELATIVE HUMIDITY...8 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
2 follow-up statements
186 WWUS85 KABQ 110153 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 753 PM MDT SUN JUL 10 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT MONDAY MOST AREAS DUE TO STRONG WINDS...LOW HUMIDITIES AND A VERY UNSTABLE ATMOSPHERE... .AN EXTREMELY RARE PERIOD OF CRITICAL FIRE WEATHER CONDITIONS FOR JULY WILL CONTINUE ON MONDAY. AN UNSEASONABLY STRONG STORM WILL TRACK OVER THE NORTHERN ROCKIES PRODUCING STRONG WINDS ALOFT ACROSS NEW MEXICO. THESE STRONGER WINDS WILL MIX DOWN TO THE SURFACE MONDAY THEN COMBINE WITH A VERY DRY AND UNSTABLE ATMOSPHERE AND ABOVE NORMAL TEMPERATURES TO CREATE CRITICAL FIRE CONDITIONS. WINDS WILL RELAX TUESDAY AND WEDNESDAY BUT THE VERY DRY AND UNSTABLE CONDITIONS WILL PERSIST. NMZ101>105-108-111400- /O.EXP.KABQ.FW.W.0030.000000T0000Z-160711T0200Z/ /O.CON.KABQ.FW.W.0031.160711T1800Z-160712T0200Z/ NORTHWEST PLATEAU-NORTH CENTRAL MOUNTAINS-NORTHEAST HIGHLANDS- NORTHEAST PLAINS-NORTHWEST HIGHLANDS-EAST CENTRAL PLAINS- 753 PM MDT SUN JUL 10 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT MONDAY... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... * AREA AND TIMING...NORTHWEST PLATEAU AND HIGHLANDS...NORTH CENTRAL MOUNTAINS...NORTHEAST HIGHLANDS...NORTHEAST AND EAST CENTRAL PLAINS MONDAY AFTERNOON AND EARLY EVENING. * 20 FOOT WINDS...SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...8 TO 13 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ106-107-109-111400- /O.CON.KABQ.FW.W.0031.160711T1800Z-160712T0200Z/ MIDDLE RIO GRANDE VALLEY-SANDIA...MANZANO AND GALLINAS MOUNTAINS- WEST CENTRAL HIGHLANDS- 753 PM MDT SUN JUL 10 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT MONDAY... * AREA AND TIMING...PORTIONS OF THE MIDDLE RIO GRANDE VALLEY... THE SANDIA...MANZANO AND GALLINAS MOUNTAINS AND PORTIONS OF THE WEST CENTRAL HIGHLANDS INCLUDING NORTHERN CATRON AND NORTHWEST SOCORRO COUNTIES MONDAY AFTERNOON INTO MONDAY EVENING. * 20 FOOT WINDS...WEST 15 TO 25 MPH WITH GUSTS TO 40 MPH. * RELATIVE HUMIDITY...8 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
988 WWUS85 KABQ 110951 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 351 AM MDT MON JUL 11 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT MONDAY MOST AREAS DUE TO STRONG WINDS...LOW HUMIDITIES AND A VERY UNSTABLE ATMOSPHERE... .CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP AGAIN TODAY AS AN UNSEASONABLY STRONG STORM TRACKS OVER THE NORTHERN ROCKIES PRODUCING STRONG WINDS ALOFT ACROSS NEW MEXICO. THESE STRONGER WINDS WILL MIX DOWN TO THE SURFACE AND COMBINE WITH A VERY DRY AND UNSTABLE ATMOSPHERE AND ABOVE NORMAL TEMPERATURES TO CREATE CRITICAL FIRE CONDITIONS. WINDS WILL RELAX TUESDAY AND WEDNESDAY BUT THE VERY DRY AND UNSTABLE CONDITIONS WILL PERSIST. NMZ101>109-120200- /O.CON.KABQ.FW.W.0031.160711T1800Z-160712T0200Z/ NORTHWEST PLATEAU-NORTH CENTRAL MOUNTAINS-NORTHEAST HIGHLANDS- NORTHEAST PLAINS-NORTHWEST HIGHLANDS-MIDDLE RIO GRANDE VALLEY- SANDIA...MANZANO AND GALLINAS MOUNTAINS-EAST CENTRAL PLAINS- WEST CENTRAL HIGHLANDS- 351 AM MDT MON JUL 11 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... * AREA AND TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL INITIALLY DEVELOP OVER THE WESTERN HIGH TERRAIN AND EAST CENTRAL HIGHLANDS AND PLAINS AROUND NOON. BY MID AFTERNOON...CRITICAL CONDTIONS WILL DEVELOP OVER THE MORE OF THE WEST...THE CENTRAL HIGH TERRAIN AND EASTERN PLAINS...AND WILL PERSIST INTO THE EARLY EVENING HOURS. * 20 FOOT WINDS...WEST 15 TO 25 WITH GUSTS TO 30 MPH ACROSS THE WEST AND SOUTHWEST TO WEST 20 TO 25 MPH WITH GUSTS TO 35 MPH CENTRAL HIGH TERRAIN AND EAST. * RELATIVE HUMIDITY...7 TO 13 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jul 10, 3:51 AM MDT, 48 minutes earlier.
Area forecast discussion, Jul 10, 3:51 AM MDT, 48 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 351 AM MDT SUN JUL 10 2016 .SYNOPSIS... An unusually deep trough will cross over the western US during the next 48 hours. Meager moisture will pool northward ahead of the trough today and provide fast moving drier storms across central and some eastern areas while a few stronger storms will be possible across the far east. Wind will be the main issue with the storms today. Temperatures will be unusually warm with record to near record highs across the eastern half of the forecast area. Breezes will also kick up areawide today. The strongest winds come on Monday with widespread fire weather concerns. Drier and warmer than normal weather is expected for Tuesday and Wednesday. Moisture will try to flow into the forecast area from the south and east Thursday and Friday although the heavier storms should remain out of the area. There is some indication of a better transport of Monsoonal moisture into the area during the weekend although confidence is varied. && .DISCUSSION... Main highlights are now centered on the upper ridge/Pacific trough interaction the next 48 hours. A heat dome associated with the mid level thermal ridge will be found over the area today. Mid level moisture found ahead of the Pacific trough will lead to some dry thunderstorm convection and virga across western and some eastern areas today. Garden variety storms expected across SC areas with some strong to even severe storms possible across the far eastern plains. Severe storms across the east would mainly be relegated to wind concerns such as microbursts. Raised high temps across the east. Both 0z MAV/MET guidance suggest 108 degrees at TCC. TCC has been running extra warm the past several days so there is some credence to the guidance's forecast there. This meant expanding the heat advisory and record high temp verbiage across the entire east. Still looks to be breezy across a large portion of the area today although the stronger winds will remain on Tuesday. As far as Tuesday's concerned...not a lot of changes. Models show some residual mid level moisture across the far south. Otherwise dry slotting and drier overall conditions. A slight cool down expected but went above model guidance across the east due to downslope impacts. With that being said...heat advisories have been expanded to include all of EC/SE portions of the forecast area. Warmest temps should be today however. Gridded wind forecast indicates breezy to windy conditions pretty much areawide. Models remain steadfast on a drier and warmer scenario for Tuesday/Wednesday. GFS kicks out some spurious convective activity across the far south where some residual mid level moisture resides. Due to the proximity of the thermal ridge cant rule this out but the activity would be on the drier side and pretty limited in coverage. A weak back door cold front is projected to slide into NE portions of the forecast area Wednesday night although models not real bullish on precipitation until later Thursday. Both the ECMWF and GFS indicate increased thunderstorm coverage across the east on Thursday. The GFS is a bit more bullish with pulling moisture northward from the Sierra Madre into the Gila region Thursday. Conservative with the PoPs right now but could see them increased during the next few days if the models hold with their pattern depiction. Residual moisture would be around on Friday favoring southern and eastern areas. Both the ECMWF and GFS shift the subtropical high eastward during the weekend due to the next Pacific trough. Still too early to say whether this means a full Monsoon burst event. GFS is much more bullish than the ECMWF. Just very hard to say right now due to the active eastern equatorial Pacific and how it has played havoc on the more typical or traditional trough/ridge interaction. 50 && .FIRE WEATHER... ...Red flag warning for portions of the west, north and east zones on Sunday. Red flag warnings for most locations on Monday. Very dry and unstable conditions Tuesday through Thursday... The continued threat of dry lightning combined with dry and unstable airmass and an increase in winds today and Monday will result in critical fire weather conditions. Winds diminish by Tuesday, but very dry and unstable conditions will continue for the remainder of the work week. Monsoon moisture may increase across western zones Saturday and into Sunday. Upper level high now centered west and a little south of New Mexico as a strong upper level low is moving onshore over the Pacific northwest. The upper level gradient will strengthen over New Mexico today and Monday, with the strongest winds aloft forecast for tonight and early Monday. Few changes were made critical fire weather products. Upgraded the western zones to a red flag warning for today and included zone 102, which was not previously included in the watch, due to the continued threat of dry lightning and strong winds over the highest terrain. Eastern plains remain in the warning for today although low level moisture and chances of precipitation in the extreme eastern plains limit the threat there. For Monday, upgraded the fire weather watch to a red flag warning for all zones. Coverage could be spotty in Zones 101 and 106 and should be limited to the northern portion of Zone 109. We have not issued a red flag warning in July since careful record keeping began in 2000, underscoring the anomalous nature of this event. Otherwise, few changes made to the grids and the forecast remains on track for the work week with continued above normal temperatures, very dry conditions, poor RH recoveries mid week, high haines of 6 most areas with a continued threat of super haines conditions on Wednesday. After dry conditions Monday through Wednesday, chances of wetting precipitation look to increase initially across the southwest and east on Thursday then across the west on Saturday and Sunday, though the GFS is more optimistic about a return of monsoon moisture than the Euro. 05 && .AVIATION... 06Z TAF CYCLE Upper ridge breaking down during the next 24 hours with sfc lee trough prevalent. Low level moisture spreading toward the Pecos Valley at 05Z but not expecting MVFR or IFR conditions to develop. SW to wly winds at the sfc and aloft to strengthen aft 10/15Z. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 96 61 91 55 / 0 0 0 0 Dulce........................... 90 51 85 44 / 5 5 0 0 Cuba............................ 91 57 88 53 / 10 5 0 0 Gallup.......................... 93 57 90 53 / 0 0 0 0 El Morro........................ 88 54 85 50 / 5 5 0 0 Grants.......................... 93 58 90 53 / 5 5 0 0 Quemado......................... 91 59 87 56 / 5 5 0 0 Glenwood........................ 97 66 95 63 / 5 5 5 5 Chama........................... 82 51 77 42 / 10 10 0 0 Los Alamos...................... 92 63 88 59 / 10 10 0 0 Pecos........................... 93 63 89 57 / 20 10 0 0 Cerro/Questa.................... 86 56 80 50 / 20 10 0 0 Red River....................... 78 52 73 44 / 20 20 0 0 Angel Fire...................... 83 48 79 40 / 20 10 5 0 Taos............................ 91 56 86 49 / 10 10 0 0 Mora............................ 90 60 86 54 / 20 10 5 0 Espanola........................ 97 65 93 60 / 10 10 0 0 Santa Fe........................ 92 64 88 59 / 10 10 0 0 Santa Fe Airport................ 96 63 92 58 / 10 10 0 0 Albuquerque Foothills........... 97 70 94 66 / 5 10 0 5 Albuquerque Heights............. 99 71 97 66 / 5 10 0 0 Albuquerque Valley.............. 101 70 98 65 / 5 10 0 0 Albuquerque West Mesa........... 100 69 97 64 / 5 10 0 0 Los Lunas....................... 101 69 98 64 / 5 10 0 5 Rio Rancho...................... 100 69 97 64 / 5 10 0 0 Socorro......................... 102 70 99 68 / 5 5 5 10 Sandia Park/Cedar Crest......... 91 65 88 60 / 10 10 0 5 Tijeras......................... 95 66 93 61 / 10 10 0 5 Moriarty/Estancia............... 95 62 91 57 / 10 10 0 5 Clines Corners.................. 92 63 88 58 / 20 10 0 5 Gran Quivira.................... 94 65 92 61 / 10 10 0 10 Carrizozo....................... 98 69 96 65 / 10 10 5 10 Ruidoso......................... 91 62 90 59 / 30 10 5 10 Capulin......................... 95 60 90 54 / 30 30 5 5 Raton........................... 96 59 92 52 / 30 20 5 5 Springer........................ 98 61 94 54 / 30 20 5 5 Las Vegas....................... 95 62 91 55 / 30 10 0 0 Clayton......................... 104 70 101 61 / 20 30 10 5 Roy............................. 98 65 95 59 / 20 20 0 5 Conchas......................... 106 74 102 67 / 20 20 0 5 Santa Rosa...................... 104 72 100 67 / 20 10 0 0 Tucumcari....................... 108 75 106 68 / 20 30 5 5 Clovis.......................... 104 73 102 68 / 20 30 5 5 Portales........................ 105 76 103 71 / 10 20 5 5 Fort Sumner..................... 105 75 102 70 / 20 10 0 5 Roswell......................... 107 75 105 70 / 20 20 5 10 Picacho......................... 100 70 98 68 / 30 20 10 10 Elk............................. 95 66 93 65 / 30 20 10 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from noon to 8 PM MDT Monday for the following zones... NMZ101>109. Heat Advisory from 1 PM this afternoon to 8 PM MDT this evening for the following zones... NMZ531>538. Heat Advisory from 1 PM to 8 PM MDT Monday for the following zones... NMZ534>538. Red Flag Warning from 2 PM this afternoon to 8 PM MDT this evening for the following zones... NMZ101>105-108. && 50
Hazardous weather outlook, Jul 9, 6:08 AM MDT, 22 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 608 AM MDT SAT JUL 9 2016 NMZ501>540-101200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 608 AM MDT SAT JUL 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG STORMS ARE EXPECTED ACROSS THE FAR EASTERN PLAINS THIS AFTERNOON INTO THE EARLY EVENING. GUSTY WIND AND SMALL HAIL WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SIGNIFICANT FIRE WEATHER CONDITIONS ARE ANTICIPATED DURING THE NEXT SEVERAL DAYS. LIGHTNING FOLLOWED BY GUSTY WIND/LOW HUMIDITY AND AN UNSTABLE ATMOSPHERE SCENARIO IS EXPECTED SUNDAY AND MONDAY. HOT...DRY AND UNSTABLE CONDITIONS WILL REMAIN TUESDAY THROUGH THURSDAY. FIRES THAT DO IGNITE HAVE THE POTENTIAL OF SPREADING VERY RAPIDLY DUE TO DRYING FUELS. SOME FAST MOVING DRYLINE STORMS PRODUCING STRONG TO SEVERE GUSTS WILL BE POSSIBLE SUNDAY AFTERNOON INTO THE EVENING ACROSS THE EASTERN PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 50
Nearby
Red Flag Warnings in New Mexico, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.